# SDR CA030729009

- Difficulty date: May 26, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 5,003 hours
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA45PA
- Part serial: BL1817514
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

(CAN) AIRCRAFT ENGINE LOST POWER IN A CLIMB, LEVELLING OUT RESTORED POWER, ANY ATTEMPT TO CLIMB RESULTED IN PARTIAL POWER LOSS.  AT 231.2 HOURS THE CARB WAS REMOVED AND REPAIRED. THE FLOAT BOWL THREADS WERE STRIPPED OUT, A USED SERVICEABLE FLOAT BOWL WAS INSTALLED. I SUSPECT THE FLOAT LEVER SETTING IS INCORRECT. IN THE PAST 2 YEARS I HAVE SENT BACK 4 MAGS, 2 STARTERS AND ANOTHER CARBURETOR TO THIS COMPANY THAT WERE FRESH OUT OF OVERHAUL AND HAVE FAILED.
